MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE EXTENSION SET 15 CM; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE EXTENSION SET 15 CM; INTRAVASCULAR ADMINISTRATION SET
Model Number 385101
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported bd q-syte extension set 15 cm was deformed.The following information was provided by the initial reporter: "hub deformation.".
 
Event or Problem Description
It was reported bd q-syte extension set 15 cm was deformed.The following information was provided by the initial reporter: "hub deformation".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 2021-12-02.H6: investigation summary: our quality engineer inspected the photo and unpacked sample submitted for evaluation.The reported issue was confirmed upon inspection of the photo and sample.Bd can confirm the cause of the failure to be related to our packaging process where the component could have been stuck in our multivac machine, or a scrap material was accidentally packaged.A device history record review showed no non-conformances associated with this issue during the production of this batch.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.A quality alert was generated, and all personnel involved in the process were informed of the failure.

Brand Name
BD Q-SYTE EXTENSION SET 15 CM
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12620590
Report Number9610847-2021-00497
Device Sequence Number5823316
Product Code FPA
UDI-Device Identifier30382903851011
UDI-Public30382903851011
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2025
Device Model Number385101
Device Catalogue Number385101
Device Lot Number0146032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer12/05/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown